# SDR SWI2025F01013

- Difficulty date: March 17, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 24,946 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Angle
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(MX 29814919)  CORROSION NOTED ON PAX DOOR FWD ANGLE SUPPORT.  (C-CHECK RO 07/18/2025) INSTALLED NEW PAX DOOR FWD ANGLE SUPPORT P/N 601R318731-3. IAW. CRJ700 SRM 51-42-06-001-001-A01, CRJ700 SRM 51-42-21-001-001-A01. AND DWG 601R31702 REV. N. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD
